Sonic's raw food/juice/fasting


#286

update. completely stopped sleep meds. next: stopping antidepressants.
also, i gained weight, as the doctor predicted.


#287

tonight, 8 hours sleep without interruptions. living the dream.


#288

Anti depressants are as dangerous as Fin. How do you really expect to go better while using them Sonic? It’s funny, sorry. Please find something else to combat with your depression.


#290

you didn’t read the whole story.
i started taking meds when i didn’t know it was propecia fucking with my mind.

when i started my regimen, i started tapering off everything, including antidepressants. and i’m still working on it.


#291

Update.

I got to the point where i felt happy for no reason but… 2 weeks ago i stopped trazodone (an antidepressant used as a sleep inducer) because now i sleep again and something bad is happening again to my mind. I feel anger, against everyone and everything, expecially against my parents. To be fair, i’ve always had problems with them but now it’s like i can’t think about anything but feeling anger against them.
Did finasteride made you feel this way?

Another important question: did finasteride give you irrational fears?
Examples:

  • i’m scared of getting a job because if i get a job i might lose the job so… i’m scared of losing a job i don’t even have;
  • if a guy asks for a date i feel like that guy is oppressing me and i’ll get stucked in a sticky situation, which is ridiculous;

I know these are irrational fears but are still there.
and i could list even more fears…

in this situation i cannot understand in which percentage is pfs, trazodone withdrawal symptoms or if i’m crazy on my own, really…


#292

update
today i feel happy again, i guess the trazodone discontinuation syndrome is ending.

plus, i’m following the advices of my natural hygiene doctor: i wake up early (6 am), i go for a walk, take 20 minutes sun baths while doing excercises: this boost my mood.


#293

Update.
24 days passed since i stopped trazodone and i still have withdrawal symptoms: crying spells, depression, anxiety… my doctor doesn’t trust me, as usual. seems like doctors act this way whatever you were taking… same shit, nothing new here.
i sleep without meds and this is ok, but my sleep is not 100% recovered, i’d say 80%.